BibTeX record: journals/cagd/SampoliPJ06

download as .bib file

@article{DBLP:journals/cagd/SampoliPJ06,
  author    = {Maria Lucia Sampoli and
               Martin Peternell and
               Bert J\"{u}ttler},
  title     = {Rational surfaces with linear normals and their convolutions with
               rational surfaces.},
  journal   = {Computer Aided Geometric Design},
  year      = {2006},
  volume    = {23},
  number    = {2},
  pages     = {179--192},
  url       = {http://dx.doi.org/10.1016/j.cagd.2005.07.001},
  doi       = {10.1016/j.cagd.2005.07.001},
  timestamp = {Tue, 02 Sep 2014 21:59:28 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cagd/SampoliPJ06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}